# SDR 07FDEA04448

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N805FD
- Make and model: Airbus A310-324
- Aircraft serial: 456
- Aircraft time: 53,119 hours, 10,954 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT INNER FLAP WITH SEVERAL DAMAGES, LIMITED TO 5 FLIGHTS IAW RAS/DABRE/7002673/2003.  REPAIR PERFORMED IN WORKSHOP AND RELEASED IAW FAA FORM 8130-3 NR 05/1145.
